# SDR REXA2014060900580

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 22,799 hours, 19,985 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN LAVATORY NOT WORKING.  UPON REMOVAL OF LAVATORY SMOKE DETECTOR, FOUND CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR & PERFORMED OPERATIONS CHECK IAW AMM 26-16-01.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
